Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''


Authors: Quanlei Fang and Jingbo Xia
Journal: Proc. Amer. Math. Soc. 141 (2013), 363-368
MSC (2010): Primary 47B10, 47B32, 47B38
Published electronically: May 23, 2012
Original Article: Proc. Amer. Math. Soc. 139 (2011), 2497-2504
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary proof of the ``one-function corona theorem'' for the multipliers of the Drury-Arveson space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B10, 47B32, 47B38

Retrieve articles in all journals with MSC (2010): 47B10, 47B32, 47B38


Additional Information

Quanlei Fang
Affiliation: Department of Mathematics and Computer Science, Bronx Community College, CUNY, Bronx, New York 10453
Email: fangquanlei@com

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260
Email: jxia@acsu.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11363-2
PII: S 0002-9939(2012)11363-2
Keywords: Multiplier, Drury-Arveson space
Received by editor(s): June 19, 2011
Published electronically: May 23, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society